# SDR GTIA040128

- Difficulty date: February 11, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND FORWARD LEFT EMERGENCY FLASHLIGHT HOLDER IS BROKEN.  REMOVED AND REPLACED FORWARD LEFT EMERGENCY FLASHLIGHT HOLDER.  (M)
